# SDR GTIA2015021101505

- Difficulty date: February 11, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 35,568 hours, 17,134 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G2F21277
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASKS ABOVE L1 JUMPSEATS DEPLOYED IN FLIGHT. PERFORMED OXYGEN MASK DROP CHECK IAW AMM 35-23-00.  OPS CHECKED GOOD.
